# SDR AALA201705159041

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 15,323 hours, 1,719 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: A28611
- Part serial: 210583
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MICROWAVE IN FIRST CLASS GALLEY HAS A STRONG BURNING ODOR.   REMOVED AND REPLACED MICROWAVE OVEN IAW AMM 25-32-02.  OPERATIONAL CHECK GOOD.
